Is It Wrong To Take Antibiotics In People With Dangerous Flu?

Illustration of Is It Wrong To Take Antibiotics In People With Dangerous Flu?
Illustration: Is It Wrong To Take Antibiotics In People With Dangerous Flu? post.healthline.com

… I have a cold. Green phlegm and green colored snot this morning. But now I don’t … Take riprofoaxin antibiotics. But it looks like I took the wrong antibiotic. I just took one tablet. My question . Do I have to stop or do I have to get rid of this antibiotic? If I stop, is it dangerous for me?

1 Answer:

Hi Liawh,

Thank you for asking HealthReplies.com.

Need to be clarified, where did you get these antibiotics? Is it prescribed directly by a doctor? What kind of antibiotic do you mean?

Colds (or more commonly called the common people with the flu) accompanied by green-colored mucus often occur due to bacterial infections. This bacterium can easily enter the body usually due to inhalation of respiratory tract mucus splashes from other respiratory tract infections. Not only colds, sufferers can also experience coughing, sneezing, fever, pain and itching in the throat, weakness, decreased appetite, dizziness, headaches, and various other complaints. Often, this condition is harmless and can heal on its own in less than 1 week.

Apart from bacterial infections, there are many other conditions that can cause your complaints, such as viral infections, allergies, respiratory tract irritation, and so on. Therefore, if you have not checked yourself into a doctor, we recommend that you do not rush to consume antibiotics. Antibiotics are only appropriate if there is clinical evidence that does lead to bacterial infection. The choice of the right type of antibiotic is ideally only done by a doctor according to his experience and competence. So, it can not be arbitrary huh .. Consumption of antibiotics without clear medical indications is very risky to make you experience resistance later in life.

In connection with your question, if you are already taking antibiotics, you should check yourself directly to the doctor or ENT specialist. Bring antibiotics and other drugs that you have taken and then show the doctor to be evaluated, whether the drug needs to be continued, stopped, or replaced.

In the meantime, for colds to improve, here are the steps we can recommend:

Do not consume food or cold drinks beforehand. Limit activities outside the home, especially when the weather is cold or the air is polluting Do not overactivate physical sleep. Sleep more regularly Drink more water cover your nose and mouth. Don't smoke. Hope it helps.

: by

Related Question

Fever Is Accompanied By Weakness, Head Feels Heavy, Bone Aches And Nausea?

Fever Is Accompanied By Weakness, Head Feels Heavy, Bone Aches And Nausea?

(1 year ago)

, I have fever from 3 days yesterday, my body feels weak, my head feels heavy when walking, my bones ache and on day 3 I feel nauseous but still have an appetite, is that included ...

Navel Hurts After Cyst Surgery?

Navel Hurts After Cyst Surgery?

(1 year ago)

. I was discharged from 1 year old appendicitis. Then 2 weeks ago I operated again. Cyst surgery. I have a complaint. In the navel, I think it really hurts like a needle is nacep. ...

Food For TB Sufferers.?

Food For TB Sufferers.?

(1 year ago)

Afternoon doctor, I want it .. Can you do it with the disease, but the vegetable stir-fried water spinach with fish, tempeh sauce, tofu using big chili and tomato sauce ???...

Leave a Reply

Your email address will not be published. Required fields are marked *